Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Numb arms with burning sensation, shooting pains in legs with occasional numbness. Cause?

ARMS FEEL LIKE THEY ARE ALSEEP BUT I FEELING IN THEM RIGHT ARM MORE AND BURNS LIKE. LEGS HAVE PAINS SHOOT FROM THIGH TO LOWER CALF EVEY NOW AND THEN AND THEY FEEL LIKE THEY ARE ALSEEP SOME TIMES TO. WHEN I LAY IN BED OR ON COUCH I HAVE TO CHANGE SIDES BECAUSE IT DOES NOT TAKE LONG FOR MY ARMS AND SIDE OF LEGS FEEL LIKE THEY ARE ALSEEP?
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hello,
Thanks for your query.

The numb and burning arm and leg that you are having are likely to be related to a nerve root compression at the level of cervical/ lumbar spine.

Other causes include injury to the back or spinal cord, Lack of blood supply to the legs as a result of plaque formation in the blood vessels, diabetes, stroke, multiple sclerosis and underactive thyroid. Abnormal levels of calcium, potassium, or sodium in your body and a lack of vitamin B12 can also cause tingling sensations.

I do hope that you have found something helpful and I will be glad to answer any further query.

Take care
Answered: Mon, 30 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor